Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 48, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jun 30, 2015, 9:47 PM EDT for Martin County, Okeechobee County, Saint Lucie County, Florida. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2015, 9:47 PM EDT (01:47 UTC)
- Expired
- Jun 30, 2015, 10:30 PM EDT
- In force
- 43 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
Counties Martin County, FL, Okeechobee County, FL, Saint Lucie County, FL
The radar
The Melbourne radar (KMLB), 107 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 00:00Z, 1.8 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2640 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1066 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
991
WUUS52 KMLB 010147
SVRMLB
FLC085-093-111-010230-
/O.NEW.KMLB.SV.W.0048.150701T0147Z-150701T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
947 PM EDT TUE JUN 30 2015
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN ST. LUCIE COUNTY IN EAST CENTRAL FLORIDA...
SOUTHEASTERN OKEECHOBEE COUNTY IN EAST CENTRAL FLORIDA...
WESTERN MARTIN COUNTY IN EAST CENTRAL FLORIDA...
* UNTIL 1030 PM EDT
* AT 945 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED NEAR J AND S FISH CAMP...AND MOVING SOUTHEAST AT 25
MPH.
* LOCATIONS IMPACTED INCLUDE...
GREATER OKEECHOBEE...INDIANTOWN...PORT MAYACA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
IF ON OR NEAR LAKE OKEECHOBEE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 2711 8066 2716 8071 2721 8079 2720 8083
2717 8085 2725 8092 2735 8060 2696 8029
2696 8061
TIME...MOT...LOC 0145Z 324DEG 23KT 2719 8065
$$
CRISTALDI2 follow-up statements
049
WWUS52 KMLB 010205
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1005 PM EDT TUE JUN 30 2015
FLC085-093-111-010230-
/O.CON.KMLB.SV.W.0048.000000T0000Z-150701T0230Z/
ST. LUCIE FL-OKEECHOBEE FL-MARTIN FL-
1005 PM EDT TUE JUN 30 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR SOUTHWESTERN ST. LUCIE...SOUTHEASTERN OKEECHOBEE AND WESTERN
MARTIN COUNTIES...
AT 1003 PM EDT...DOPPLER RADAR INDICATED A LINE OF STRONG TO SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES WEST
OF TRADITION TO TAYLOR CREEK...MOVING SOUTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
GREATER OKEECHOBEE...INDIANTOWN AND PORT MAYACA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2711 8066 2716 8071 2721 8079 2720 8083
2717 8085 2725 8092 2735 8060 2696 8029
2696 8061
TIME...MOT...LOC 0203Z 321DEG 16KT 2730 8057 2721 8062 2718 8079
$$
CRISTALDI555
WWUS52 KMLB 010234
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1034 PM EDT TUE JUN 30 2015
FLC085-093-111-010244-
/O.EXP.KMLB.SV.W.0048.000000T0000Z-150701T0230Z/
ST. LUCIE FL-OKEECHOBEE FL-MARTIN FL-
1034 PM EDT TUE JUN 30 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ST. LUCIE...
SOUTHEASTERN OKEECHOBEE AND WESTERN MARTIN COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 2711 8066 2716 8071 2721 8079 2720 8083
2717 8085 2725 8092 2735 8060 2696 8029
2696 8061
TIME...MOT...LOC 0232Z 324DEG 23KT 2730 8057 2721 8062 2718 8079
$$
CRISTALDIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 9:37 PM EDT, 10 minutes earlier.
Area forecast discussion, Jun 30, 9:37 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 937 PM EDT TUE JUN 30 2015 .DISCUSSION... CURRENT-OVERNIGHT...DRIER AIR ALOFT AS EVIDENT FROM EARLIER TAMPA SOUNDING KEPT STORMS FROM POPPING NORTHWARD TODAY BUT STRONG BOUNDARY COLLISIONS SOUTHWARD HAVE PROMOTED GROWTH OF STRONG STORMS WITH STRONG DOWNBURST WINDS ALONG THE TREASURE COAST AND OKEECHOBEE COUNTY. A FEW SHOWERS THIS EVENING ALONG THE I-4 CORRIDOR AS WELL. EXPECTING ACTIVITY TO DECREASE/DISSIPATE LATE THIS EVENING. OVERNIGHT LOWS WILL RANGE FROM THE LOW TO MID 70S WITH SKIES MOSTLY CLEAR TO PARTLY CLOUDY. WILL UPDATE ZONES LATER TO CLEAN UP FIRST PERIOD WORDING. WED...PREVIOUS DISCUSSION...MID LEVEL TROUGH OVER THE EASTERN U.S. WILL KEEP ATL RIDGE AXIS SOUTH OF THE AREA WED. MODELS SHOW LOW LEVEL OFFSHORE FLOW WEAKENS...WHICH SHOULD ALLOW THE EAST COAST SEA BREEZE TO FORM ALONG MUCH OF THE COAST. HOWEVER IT WILL STILL LIKELY BE DELAYED WITH LITTLE INLAND MOVEMENT EXPECTED...ESPECIALLY FROM THE CAPE NORTHWARD. MOS POPS VARY FOR TOMORROW WITH GFS/MAV GUIDANCE THE DRIER OUTLIER FROM THE NAM AND ECMWF MOS. LOOKS LIKE THERE SHOULD BE SUFFICIENT MOISTURE AND INSTABILITY FOR ISO-SCT SHOWER/STORM COVERAGE IN THE AFT SO HAVE LEANED TOWARD THE LATTER GUIDANCE WITH POPS RANGING FROM 30-40 PERCENT. BEST CHANCE FOR BOUNDARY COLLISIONS AND ANY STRONGER STORMS WILL BE OVER THE INTERIOR AND TOWARD THE BREVARD/VOLUSIA COASTS. HIGHS FORECAST IN THE LOW 90S ACROSS THE COAST TO MID 90S OVER THE INTERIOR. && .AVIATION...STRONG BOUNDARY COLLISIONS THIS EVENING SOUTH OF KMCO THRU THE TREASURE COAST. FEW SHRA'S ALONG THE I-4 CORRIDOR THRU THIS EVENING BEFORE THEY DISSIPATE. LIGHT WINDS OVERNIGHT WITH THINNING CLOUDS. WED...ISO/SCT AFT SHRA/TSRA FORECAST FOR TOMORROW AFT. SEA BREEZE SHOULD BE ABLE TO FORM ALONG MUCH OF THE COAST DUE TO A WEAKER OFFSHORE FLOW. GREATEST STORM COVERAGE EXPECTED WITH ANY BOUNDARY INTERACTIONS ACROSS THE INTERIOR AND TOWARD THE VOLUSIA/BREVARD COASTS LATER IN THE DAY. && .MARINE...OVERNIGHT-WED...RIDGE AXIS STILL SOUTH OF THE WATERS BUT CREEPS BACK NORTHWARD TOWARD LAKE OKEECHOBEE DURING THE DAY ON WED. S/SW WINDS INTO WED...BACKING TO ESE ALONG THE SPACE/TREASURE COASTS IN THE AFTERNOON WITH ECSB FORMATION. WIND SPEEDS MAY APPROACH 15 KTS OVERNIGHT OVER THE OPEN ATLC FALLING BACK TO AROUND 5-10 KTS EARLY ON WED. ALSO THIS EVENING...FEW STRONG OFFSHORE MOVING STORMS FORT PIERCE SOUTHWARD THRU LATE EVENING WITH GUSTY WINDS IN EXCESS OF 40 KTS WITH HEAVY RAINFALL AND FREQUENT LIGHTNING. && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SEDLOCK/CRISTALDI
Hazardous weather outlook, Jun 30, 9:47 AM EDT, 12 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 947 AM EDT TUE JUN 30 2015 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-302300- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 947 AM EDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... WESTERLY MID LAYER WINDS WILL ALLOW SCATTERED STORMS TO MOVE EAST FROM THE INTERIOR TOWARD THE EAST COAST IN THE AFTERNOON. THE EAST COAST SEA BREEZE WILL ALSO DEVELOP AND MOVE SLOWLY INLAND SOUTH OF CAPE CANAVERAL WHICH MAY ALLOW A FEW STORMS TO BECOME STRONG NEAR THE COAST IN THE MID TO LATE AFTERNOON. STRONGER STORMS TODAY MAY PRODUCE WIND GUSTS TO 50 MPH...LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING. .MARINE THUNDERSTORM GUST IMPACT... A FEW STRONGER STORMS APPROACHING THE INTRACOASTAL AND NEAR SHORE ATLANTIC WATERS THIS AFTERNOON WILL BE CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 40 KNOTS. A FEW STRONGER STORMS OVER THE INTERIOR MAY ALSO PRODUCE STRONG AND GUSTY WINDS. BOATERS ARE URGED TO KEEP AN EYE TO THE WESTERN SKIES FOR APPROACHING WEATHER AND TO SEEK SAFE HARBOR BEFORE THE STORMS ARE IN YOUR AREA. .RIP CURRENT IMPACT... WEATHER AND OCEAN CONDITIONS WILL PRODUCE A LOW TO MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF EAST CENTRAL FLORIDA THIS AFTERNOON. ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED LIGHTNING STORMS ARE FORECAST EACH AFTERNOON THROUGH THE HOLIDAY WEEKEND...WITH THE POTENTIAL FOR THUNDERSTORMS TO MOVE OFFSHORE DURING THE LATE AFTERNOONS AND EARLY EVENINGS INTO MID WEEK. THE PRIMARY THREATS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY DOWNBURST WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. VOLKMER/WIMMER
In the hours before
Special weather statement, Jun 30, 6:52 PM EDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
652 PM EDT TUE JUN 30 2015
FLZ053-302345-
OSCEOLA FL-
652 PM EDT TUE JUN 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OSCEOLA COUNTY UNTIL 745
PM EDT...
AT 649 PM EDT...DOPPLER RADAR WAS TRACKING CLUSTER OF STRONG
THUNDERSTORMS OVER AND EAST OF LAKE KISSIMMEE...MOVING EASTWARD
AT 15 KNOTS.
WINDS OF 40 TO 45 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LAKE KISSIMMEE...LAKE MARIAN...FOREVER FLORIDA AND KENANSVILLE.
THESE STORMS WILL ALSO IMPACT MOTORISTS ON THE FLORIDA TURNPIKE AND
CANOE CREEK ROAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
IF ON OR NEAR LAKE KISSIMMEE OR LAKE MARIAN...GET OUT OF THE WATER
AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN
STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM A THUNDERSTORM. SEEK
SHELTER INSIDE A BUILDING OR VEHICLE. OPEN SHELTERS FOUND IN PARKS...
ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF
LIGHTNING.
&&
LAT...LON 2795 8134 2807 8131 2808 8093 2775 8104
2783 8122 2785 8124 2785 8126 2787 8130
2789 8130 2790 8131 2792 8131 2794 8135
TIME...MOT...LOC 2249Z 287DEG 12KT 2796 8125
CRISTALDISpecial weather statement, Jun 30, 7:24 PM EDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
724 PM EDT TUE JUN 30 2015
FLZ047-053-010015-
OSCEOLA FL-SOUTHERN BREVARD COUNTY FL-
724 PM EDT TUE JUN 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BREVARD AND EAST
CENTRAL OSCEOLA COUNTIES UNTIL 815 PM EDT...
AT 723 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
KENANSVILLE...MOVING EAST AT 10 MPH.
WINDS OF 40 TO 45 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KENANSVILLE...WESTERN PALM BAY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2782 8075 2782 8081 2786 8100 2808 8093
2808 8071
TIME...MOT...LOC 2323Z 276DEG 6KT 2796 8093
CRISTALDISpecial weather statement, Jun 30, 7:42 PM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
742 PM EDT TUE JUN 30 2015
FLZ047-053-054-058-059-010045-
OSCEOLA FL-SOUTHERN BREVARD COUNTY FL-OKEECHOBEE FL-ST. LUCIE FL-
INDIAN RIVER FL-
742 PM EDT TUE JUN 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BREVARD...SOUTHEASTERN
OSCEOLA...WESTERN INDIAN RIVER...NORTHEASTERN OKEECHOBEE AND
NORTHWESTERN SAINT LUCIE COUNTIES UNTIL 845 PM EDT...
AT 738 PM EDT...DOPPLER RADAR WAS TRACKING AN IMMINENT COLLISION
BETWEEN A LARGE THUNDERSTORM OUTFLOW BOUNDARY AND THE EAST COAST SEA
BREEZE. RAPID DEVELOPMENT OF STRONG STORMS WILL BE POSSIBLE IN THE
ADVISORY AREA. WIND GUSTS OF 45 TO 55 MPH WILL BE POSSIBLE WITH SOME
OF THE STORMS THAT FORM.
LOCATIONS IMPACTED INCLUDE...
PALM BAY...MELBOURNE...SEBASTIAN...FELLSMERE AND MALABAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORMS END.
IF ON OR NEAR BLUE CYPRESS LAKE OR THE STICK MARSH...GET OUT OF THE
WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN
STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
HEAVY RAINFALL IS LIKELY WITH STORMS THAT DEVELOP. THIS MAY REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING MAY DEVELOP WITH THESE STORMS.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM A THUNDERSTORM. SEEK
SHELTER INSIDE A BUILDING OR VEHICLE. OPEN SHELTERS FOUND IN
PARKS... ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE
DANGERS OF LIGHTNING.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2778 8042 2778 8043 2777 8043 2777 8044
2748 8056 2751 8079 2762 8107 2786 8100
2781 8075 2808 8071 2808 8060 2794 8053
2794 8051 2795 8051 2798 8053 2799 8052
2808 8058 2808 8056 2780 8042
TIME...MOT...LOC 2338Z 265DEG 48KT 2805 8059 2776 8067 2758 8074
CRISTALDISpecial weather statement, Jun 30, 8:47 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
847 PM EDT TUE JUN 30 2015
FLZ054-058-059-010145-
OKEECHOBEE FL-ST. LUCIE FL-INDIAN RIVER FL-
847 PM EDT TUE JUN 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ST. LUCIE...
SOUTHWESTERN INDIAN RIVER AND OKEECHOBEE COUNTIES UNTIL 945 PM EDT...
AT 845 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR BLUE CYPRESS LAKE TO FORT DRUM
TO BASINGER...AND MOVING EAST-SOUTHEAST AT 20 MPH.
WIND GUSTS OF 45 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
OKEECHOBEE...BASINGER AND FORT DRUM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH WILL
REDUCE VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND
POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2717 8088 2717 8091 2719 8091 2722 8095
2723 8099 2730 8100 2730 8103 2736 8103
2738 8107 2739 8112 2742 8114 2744 8114
2748 8118 2769 8067 2741 8038 2720 8077
2721 8079 2720 8083 2714 8087
TIME...MOT...LOC 0045Z 254DEG 16KT 2761 8063 2741 8110
CRISTALDIThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 8:37 PM EDT | Severe Thunderstorm Warning | MLB | Indian River, Saint Lucie | 23 min |
| Jun 30, 8:42 PM EDT | Special Marine Warning | MLB | 63 min | |
| Jun 30, 8:47 PM EDT | Special Weather Statement | MLB | Okeechobee, Saint Lucie | 58 min |
| Jun 30, 9:08 PM EDT | Severe Thunderstorm Warning | MLB | Martin, Okeechobee, Saint Lucie | 37 min |
| Jun 30, 9:46 PM EDT | Special Marine Warning | MLB | 59 min | |
| Jun 30, 10:38 PM EDT | Special Weather Statement | MLB | Martin | 52 min |
| Jun 30, 10:46 PM EDT | Special Marine Warning | MLB | 89 min | |
| Jul 1, 11:24 AM EDT | Special Weather Statement | MLB | Lake | 66 min |
| Jul 1, 4:35 PM EDT | Special Weather Statement | MLB | Seminole | 40 min |
| Jul 1, 4:39 PM EDT | Special Marine Warning | MLB | 96 min | |
| Jul 1, 4:42 PM EDT | Special Weather Statement | MLB | Osceola | 63 min |
| Jul 1, 5:29 PM EDT | Severe Thunderstorm Warning | MLB | Osceola | 34 min |
| Jul 1, 6:46 PM EDT | Special Weather Statement | MLB | Indian River | 59 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.